# SDR USAA20090304SB026

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 6 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FAULTY SPLICES AT SEAT ROW 6 IN ASSOCIATION WITH SWPM 20-30-12.  OPERATIONAL CHECK GOOD.
